Share Facebook


07-01-2011, 05:54 PM   #1
sherrykalra
New Member
 
Join Date: Jul 2011
pentasa

hi my husband is on pentasa 4g but experiencing headaches, fatigue and relapse of diarrhea ..... can the med be discontinued without drs supervision

thanks
07-01-2011, 06:04 PM   #2
rygon
Moderator
 
rygon's Avatar
 
Join Date: Jan 2010
Location: Grimsby, United Kingdom

My Support Groups:
Its not adviced to. Are you sure its the drugs that are causing it or the illness itself (i would go for the latter).
Maybe its worth talking to the doc 1st to see what they say. Maybe azathiprine or something will help
07-02-2011, 04:55 PM   #3
xJillx
Your Story Forum Monitor
 
xJillx's Avatar
 
Join Date: Jan 2011
Location: Pennsylvania

My Support Groups:
Hi Sherry and welcome! I would not stop any medication before speaking to a doctor. Though your husband is experiencing side effects, things could get a lot worse for his Crohn's if he stops treatment abruptly.

I suggest contacting your husbands doctor to set up an appointment to discuss other treatment options. Good luck!
__________________
Jill

Diagnosed with Crohn's Disease - July 2010
Diagnosis of Crohn's Disease Retracted - October 2011

I am still sick and so confused...
Reply

Thread Tools


All times are GMT -5. The time now is 10:58 PM.
Copyright 2006-2017 Crohnsforum.com